IDEAS home Printed from https://ideas.repec.org/p/hal/cesptp/hal-00268984.html
   My bibliography  Save this paper

Preference modelling on totally ordered sets by the Sugeno integral

Author

Listed:
  • Agnès Rico

    (Thales Research and Technology [Palaiseau] - THALES, CERMSEM - CEntre de Recherche en Mathématiques, Statistique et Économie Mathématique - UP1 - Université Panthéon-Sorbonne - CNRS - Centre National de la Recherche Scientifique)

  • Michel Grabisch

    () (DECISION - LIP6 - Laboratoire d'Informatique de Paris 6 - UPMC - Université Pierre et Marie Curie - Paris 6 - CNRS - Centre National de la Recherche Scientifique)

  • Christophe Labreuche

    () (Thales Research and Technology [Palaiseau] - THALES)

  • Alain Chateauneuf

    (CERMSEM - CEntre de Recherche en Mathématiques, Statistique et Économie Mathématique - UP1 - Université Panthéon-Sorbonne - CNRS - Centre National de la Recherche Scientifique)

Abstract

We present in this paper necessary and sufficient conditions for the representation of preferences in a decision making problem, by the Sugeno integral, in a purely ordinal framework. We distinguish between strong and weak representations.

Suggested Citation

  • Agnès Rico & Michel Grabisch & Christophe Labreuche & Alain Chateauneuf, 2005. "Preference modelling on totally ordered sets by the Sugeno integral," Université Paris1 Panthéon-Sorbonne (Post-Print and Working Papers) hal-00268984, HAL.
  • Handle: RePEc:hal:cesptp:hal-00268984
    DOI: 10.1016/j.dam.2004.06.025
    Note: View the original document on HAL open archive server: https://hal.archives-ouvertes.fr/hal-00268984
    as

    Download full text from publisher

    File URL: https://hal.archives-ouvertes.fr/hal-00268984/document
    Download Restriction: no

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. repec:hal:journl:halshs-00340381 is not listed on IDEAS
    2. Grabisch, Michel, 2006. "Representation of preferences over a finite scale by a mean operator," Mathematical Social Sciences, Elsevier, vol. 52(2), pages 131-151, September.
    3. repec:hal:journl:halshs-00179069 is not listed on IDEAS
    4. Christophe Labreuche & Michel Grabisch, 2003. "The Choquet integral for the aggregation of interval scales in multicriteria decision making," Post-Print hal-00272090, HAL.

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:hal:cesptp:hal-00268984. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (CCSD). General contact details of provider: https://hal.archives-ouvertes.fr/ .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.